# SDR SWAA2013081619268

- Difficulty date: August 1, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 36,011 hours, 20,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 FLIGHT DECK WINDOW FRAME E-F POST, 2ND & 3RD FASTENER HOLES FROM BOTTOM  CRACKED.  REPAIRED FRAME IAW SWA EA.
